# SDR FDEA201203201028

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53781975202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 3L UPPER SURFACE BELOW SCALLOP CORRODED 2 SQ IN BETREEN FR 33 AND 34.  REPAIRED DAMAGED SEAT TRACK 3L AT FR 26-35 IAW SRM 53-10-16, FIG 201.
